MathSciNet Relay Station
MathSciNet bibliographic data
MR676593 (84e:13007) 13B10
Matsumura, Hideyuki Integrable derivations. Nagoya Math. J. 87 (1982), 227–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement